Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Adaptive method of particular solution for solving 3D inhomogeneous elliptic equations

Language

English

Abstract

Recently, particular solutions using radial basis functions have been used as a basis for solving inhomogeneous partial differential equations as a one-stage approach without the need of finding homogeneous solutions. In this paper, we adopt a newly developed adaptive greedy algorithm to enhance the performance of the one-stage method and alleviate the difficulty of ill-conditioning of the resultant matrix. To demonstrate the effectiveness of coupling these two methods, we give two 3D examples with excellent numerical results. © 2010 World Scientific Publishing Company.

Keywords

adaptive greedy algorithm, meshless method, Radial basis functions

Publication Date

2010

Source Publication Title

International Journal of Computational Methods

Volume

7

Issue

3

Start Page

499

End Page

511

Publisher

World Scientific Publishing

DOI

10.1142/S0219876210002271

Link to Publisher's Edition

http://dx.doi.org/10.1142/S0219876210002271

ISSN (print)

02198762

ISSN (electronic)

17936969

This document is currently not available here.

Share

COinS